Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An existence theorem of harmonic functions with polynomial growth


Author: Yu Ding
Journal: Proc. Amer. Math. Soc. 132 (2004), 543-551
MSC (2000): Primary 53C21, 53C23
Published electronically: June 12, 2003
MathSciNet review: 2022380
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of nonconstant harmonic functions with polynomial growth on manifolds with nonnegative Ricci curvature, Euclidean volume growth and unique tangent cone at infinity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C21, 53C23

Retrieve articles in all journals with MSC (2000): 53C21, 53C23


Additional Information

Yu Ding
Affiliation: Department of Mathematics, University of California, Irvine, California 92697
Email: yding@math.uci.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07060-6
PII: S 0002-9939(03)07060-6
Received by editor(s): September 11, 2002
Received by editor(s) in revised form: October 8, 2002
Published electronically: June 12, 2003
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2003 American Mathematical Society